# SDR FDEA201905081015

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 62,016 hours, 22,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: AYB70811
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX FUEL TANK PANEL AT REAR SPAR HAS CORROSION AT MANY LOCATIONS. FABRICATED FUEL TANK BULKHEAD PANEL ON T19/1410809. REINSTALLED 6EA STIFFNERS IAW SRM 51-31-01. BULKHEAD REMOVED / REPLACED ON WORK CARD 53SI1520-01. MAJOR REPAIR
